# SDR ERAA093707

- Difficulty date: September 10, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 12,194 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300101
- Part serial: AMR07374
- Condition: Pin Hole
- Location: Main Rotor
- Part time: 8,005 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND PIN HOLDS IN LEADING EDGE BEYOND LIMITS.  SENT FOR REPAIR, INSPECTED PERFORMED 2500 HOUR INSPECTIONS IAW MFG 412 MM CHAPTER 5; REPLACED IB AND OB SPLICE COVERS IAW MFG 412 CR AND O PAGE 86B; TRIMMED IB ABRASION STRIP TANG IAW MFG 204-099-223 VOLUME XVII SECTION 2; REPLACED OB ABRASION STRIP IAW DAL-260; REPAIRED SKIN LOWER SURFACE AT STA 100 AND STA118 TO STA 161 AND AT TIP AND ON UPPER SURFACE AT STA 213 TO STA 214 AND STA 110 TO 127 AND STA 156 TO STA 161 IAW 204-099-223 VOLUME XVII SECTION 3 REV L. APPENDIX B SECTION 1.4.1.  REPLACED TIP CAP IAW 412-62-10-800, DAL-683 AND 204-099-233 VOLUME XVII REV L; REPLACED ROOT EROS.
